Ask Health Experts and Get Answers to Your Health Question ASAP
Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with the reply momentarily.
Stopping of Prilosec is not likely to be responsible for your symptoms of upper abdominal swelling and tiredness. You need an ultrasound, blood work (counts and sedimentation rate) and a chest x-ray for the evaluation of these symptoms. Your symptoms can be due to gastroparesis, peptic ulcer, gastritis and hiatal hernia.
Wish you a very happy, prosperous, healthy and safe new year 2017.
Please let me know if you have further queries or unanswered questions.Please consider a positive rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.Thank you.Wishing you all the very best in life.
Thank you for the opportunity to answer completely your Question. Please make sure to rate me because that is how I am credited and paid for my work.
Now, I will provide an Additional Service offer so that you have this option available on your question list to get a hold of me directly in the future.
This additional service offer can be used for
- if you would like to schedule a new, private email session or to ask me directly a new question. It's up to you.